| Catalog Number |
1C8712 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that drip chamber of clearlink system buretrol solution set separated patient use in the operating room.The event was further described as the ¿iv administration set coming apart at the buretrol drip chamber.It is falling off the bottom of the buretrol¿.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information : the actual device was not available; however, a photograph of the sample was provided for evaluation.A visual inspection was performed to the photograph, the drip chamber was observed separated from the burette.The reported problem was verified in the photograph.Due to the nature of the returned sample no additional testing could be performed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.